# SDR IXXA2021122206

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 140T2102207
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED STA. 566
